IronMag Research Chems

25% Off Black Friday Sale

Allergy reaction after injection

Results 1 to 19 of 19
  1. #1
    Registered User


    Join Date
    Feb 2005
    Posts
    5
    Rep Points
    10

    Unhappy Allergy reaction after injection

    Im about to start my 3rd week on QVDeca300/QVEnant250 - Using a 25G/5/8" on delts. First week, left delt, some soreness and redness for a couple days. Second week, right delt, soreness gone after a couple days again, but still redness on injection site, spreading down to the bicep area, a little warm and itching, no pain. Looks like an allergy reaction... Anyone ever had that experience? I'd appreciate.

  2. #2
    TEAM AY
    JerseyDevil's Avatar


    Join Date
    Aug 2003
    Gender
    Male
    Location
    Under a barbell
    Posts
    9,136
    Rep Points
    284121247

    Yeah, I get that every once in awhile. Trying using a 1" pin instead, your probably not getting deep enough.

  3. #3
    Back from the dead
    gococksDJS's Avatar


    Join Date
    Jul 2004
    Gender
    Male
    Location
    North Carolina
    Posts
    6,003
    Rep Points
    12006946

    Not to mention QV's stuff is kind of painful, at least my test e is

  4. #4
    Disabled Vet
    ELITE MEMBER
    cman's Avatar


    Join Date
    Oct 2004
    Location
    Atl GA
    Posts
    1,079
    Rep Points
    3450894

    My son had that happen after getting a shot in the docs office. If your arm swells up you will need antibiotics. if not and it goes away I would just make sure you are using safe clean habbits.
    Heavily medicated for your safety.
    Medicated Not medicated
    Age 40, 5'11" 210lb's

  5. #5
    Registered User


    Join Date
    Nov 2003
    Posts
    1,013
    Rep Points
    1857746

    This happened to me in January except it was a tricep injection that spread down my forearm to my wrist. Painful as hell for a few days. Possibly a reaction to the BA, or a combo of the fact that it is also QV. If you start running a fever, you will need a cycle of antibiotics. If not just give it about a week and see if heals up. I agree about changing pin sizes. You might also just not want to shoot delts. May never happen in quads or glutes. Never can tell.

  6. #6
    Super Moderator
    SUPER MODERATOR
    Mudge's Avatar


    Join Date
    Jun 2002
    Gender
    Male
    Location
    Bay Area
    Posts
    24,490
    Rep Points
    121800058

    Happened to me before on high dose gear, in the arms and mostly in the quads. It always went away for me without any treatment.

  7. #7
    Registered User


    Join Date
    Feb 2005
    Posts
    5
    Rep Points
    10

    It's been a week now. 2 days ago I decided to use some cortisone-based cream and the redness started going away. Still worried, yesterday I went to the pharmacy and got some benadryl for allergy and it made the itching stop, lowered the redness a lot and its not spreading down my arm anymore. Finally almost gone now, but tomorrow I need to do another shot, at the other delt, and I still dont have the 1" needles, so I'll have to go with the 5/8. Im gonna take benadryl right after the shot. Thank you guys for the information. I'll post what happens after that.

  8. #8
    TEAM AY
    JerseyDevil's Avatar


    Join Date
    Aug 2003
    Gender
    Male
    Location
    Under a barbell
    Posts
    9,136
    Rep Points
    284121247

    What happened to me was after doing a test prop injection in the delt, redness and soreness extended below the injection site, and it cleared up in 4-5 days. I missed the part where you said it was itchy. If benadryl is helping then it does sound like it may be an allergic reaction. I would expect some swelling also though. My guess is you are reacting to the high BA content of QV gear.

  9. #9
    Good Enough Never Is
    Purdue Power's Avatar


    Join Date
    Jul 2004
    Location
    Purdue University
    Posts
    1,350
    Rep Points
    2773263

    I got that too for a long time. I got minor knots and redness on the surface. I would sometimes shift(the redness) to different spots. It would itch quite a bit too. I don't get them much anymore. Think it just takes time for your body to get used to the steroid, itself.
    5'8 1/2, 225lbs

    Your M1T Info Source

    Dream as though you'll live forever,
    Live each day like it's you last.
    Love like you've never been hurt.
    Tomorrow is never promised.

  10. #10
    Registered User


    Join Date
    Oct 2004
    Gender
    Male
    Location
    London
    Posts
    1,279
    Rep Points
    1550989

    Is it easier to shoot in ya quad or glute or does this problem spring up all over the place wherever you shoot? What needle would you need for a quad/glute shot?

  11. #11
    Back from the dead
    gococksDJS's Avatar


    Join Date
    Jul 2004
    Gender
    Male
    Location
    North Carolina
    Posts
    6,003
    Rep Points
    12006946

    Quote Originally Posted by Mags
    Is it easier to shoot in ya quad or glute or does this problem spring up all over the place wherever you shoot? What needle would you need for a quad/glute shot?
    For both quad and glute I use 25g x 1.5, some people say its better to use 1" in your quad but ive had no problems. The only thing I don't like is the weird angle when im shooting in my glute, but quads are def. the easiest. Injection pain depends on a few things, like the kind of gear and how cleanly you inject. Im using QV's test e, and it's a little painful bot not unbearable. Last week when I injected into my left glute, i moved the needle around to much, because it was pretty painful for a few days but its all good now.

  12. #12
    Registered User
    musclepump's Avatar


    Join Date
    Nov 2004
    Gender
    Male
    Location
    America! Fuck yeah!
    Posts
    6,671
    Rep Points
    9223879

    Interesting question here... what do you tell a doctor after you get an infection from shooting roids? Do they smack the shit out of you or what?
    Let's all join together and SPEAK ENGLISH IN AMERICA.


  13. #13
    Registered User


    Join Date
    Oct 2004
    Posts
    471
    Rep Points
    10

    Quote Originally Posted by musclepump
    Interesting question here... what do you tell a doctor after you get an infection from shooting roids? Do they smack the shit out of you or what?
    Tell them the nurse at work gave you a shot of B-12, cause you were feeling run down.

  14. #14
    Registered User
    musclepump's Avatar


    Join Date
    Nov 2004
    Gender
    Male
    Location
    America! Fuck yeah!
    Posts
    6,671
    Rep Points
    9223879

    Quote Originally Posted by SlimShady
    Tell them the nurse at work gave you a shot of B-12, cause you were feeling run down.
    And if they press it, tell 'em fuck off?
    Let's all join together and SPEAK ENGLISH IN AMERICA.


  15. #15
    Registered User


    Join Date
    Oct 2004
    Posts
    471
    Rep Points
    10

    Quote Originally Posted by musclepump
    And if they press it, tell 'em fuck off?
    hehe.. works for me.

  16. #16
    Registered User
    musclepump's Avatar


    Join Date
    Nov 2004
    Gender
    Male
    Location
    America! Fuck yeah!
    Posts
    6,671
    Rep Points
    9223879

    And then if they put you on antibiotics, does that effect the ability to use your gear?
    Let's all join together and SPEAK ENGLISH IN AMERICA.


  17. #17
    Registered User


    Join Date
    Oct 2004
    Posts
    471
    Rep Points
    10

    Quote Originally Posted by musclepump
    And then if they put you on antibiotics, does that effect the ability to use your gear?
    I really have no idea. I think some anti-biotics can be a bit tough on the liver, so if you are already using some gear that's hard on the liver, you might want to stop. I think if they give you anti-biotics you should take the full course of them and put the gear on hold until the infection is cleared up.

  18. #18
    Super Moderator
    SUPER MODERATOR
    Mudge's Avatar


    Join Date
    Jun 2002
    Gender
    Male
    Location
    Bay Area
    Posts
    24,490
    Rep Points
    121800058

    Quote Originally Posted by musclepump
    And then if they put you on antibiotics, does that effect the ability to use your gear?
    On another board a lot of people said yes, from their experiences.

  19. #19
    Registered User


    Join Date
    Feb 2005
    Posts
    5
    Rep Points
    10

    Took my 3rd shot along with 2 benadryl caps. Still got reaction, but redness didnt go that far down and the hydrocortisone cream made it heal even faster. Next shot Im using 1" pin, so Im not gonna take any pills to watch for reaction.

Similar Threads

  1. Interesting Post Injection Site Reaction
    By hhsbigmike in forum Anabolic Zone
    Replies: 15
    Last Post: 03-17-2012, 09:57 AM
  2. EO - Allergy?
    By malfeasance in forum Anabolic Zone
    Replies: 7
    Last Post: 01-08-2012, 05:11 PM
  3. Iodine Allergy
    By Teddy-G in forum Diet & Nutrition
    Replies: 2
    Last Post: 08-31-2010, 12:05 PM
  4. Whey Protein Serious Reaction or Normal *allergy*
    By Jenna_Lish in forum Supplements
    Replies: 2
    Last Post: 01-28-2009, 12:32 AM
  5. Help! Possible 1-AD skin allergy
    By Malves in forum General Health & Awareness
    Replies: 10
    Last Post: 02-16-2005, 07:38 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->